# SDR SWAA2020072300633

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING DOOR EMERGENCY EXIT SIGN INOP. / PROPERLY RESECURED CONNECTOR AT R/H OVERWING DOOR EMERGENCY EXIT SIGN. OPERATIONAL TEST PERFORMED NORMAL . REF B737 AMM 35-51-01-960-802. AND B737 SSM 33-51-73 OPERATIONAL TEST AND CHECK OF EMERGENCY LIGHTS PERFORMED NORMAL . REF 33-51-00-710-801; 33-51-00-720-801.
